# SDR CALA2017090102948

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 76,419 hours, 18,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN AFTER TAKE OFF. EMERGENCY DECLARED. COMPLETED TASK 05-51-58-910-801C1.  NO FAULTS WERE FOUND.  RAN BOTH ENGINES AT HIGH POWER, NO ODOR WAS DETECTED.  R & R THE LEFT AND RIGHT RECIRCULATION FILTERS IAW AMM 21-25-02. OPS CHECKED GOOD. OK TO CONTINUE.
